# SDR UALA2010051301627

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 44,085 hours, 17,350 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Idg Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 1 OIL LO PR DISPLAYED ON UPPER ECAM SCREEN. - ELEC  REMOVED WIRE HARNESS FROM IDG AND MEGGERED TO FIREWALL CONNECTOR NO FAULTS. RANG WIRING FROM EGIU PIN AA-5B TO GCU PIN AA-15D ALL NORMAL, NO FAULTS FOUND. REPLACED EGIU 22XU1 PER AMM. RAN ENGINE IAW JRH ALL INDICATIONS NORMAL, NO FAULTS, COULD NOT DUPLICATE.  VOLTS AND FREQUENCIES STEADY, NO FLUCTUATIONS NOTED.
